Skip navigation
BelSU DSpace logo

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://dspace.bsu.edu.ru/handle/123456789/42715
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorSoldatov, A. P.-
dc.date.accessioned2021-07-02T07:48:39Z-
dc.date.available2021-07-02T07:48:39Z-
dc.date.issued2020-
dc.identifier.citationSoldatov, A.P. Singular integral operators and elliptic boundary-value problems. Part I / A.P. Soldatov // Journal of Mathematical Sciences. - 2020. - Vol.245, №6.-P. 695-891. - Doi: 10.1007/s10958-020-04717-0. - Refer.: p. 888-891.ru
dc.identifier.urihttp://dspace.bsu.edu.ru/handle/123456789/42715-
dc.description.abstractThe monograph consists of three parts. Part I is presented here. In this monograph, we develop a new approach (mainly based on papers of the author). Many results are published for the first time here. Chapter 1 is introductory. It provides the necessary background from functional analysis (for completeness). In this monograph, we mostly use weighted Holder spacesru
dc.language.isoenru
dc.subjectmathematicsru
dc.subjectmathematical analysisru
dc.subjectsingular integral equationsru
dc.subjectanalytic functionsru
dc.subjectlinear operatorsru
dc.subjectFredholm operatorsru
dc.titleSingular integral operators and elliptic boundary-value problems. Part Iru
dc.typeArticleru
Располагается в коллекциях:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Файлы этого ресурса:
Файл Описание РазмерФормат 
Soldatov_Singular.pdf2.47 MBAdobe PDFПросмотреть/Открыть
Показать базовое описание ресурса Просмотр статистики


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.